Determination of invariant convex cones in simple Lie algebras

Stephen M. Paneitz Department of Mathematics, University of California

TBD mathscidoc:1701.332586

Arkiv for Matematik, 21, (1), 217-228, 1981.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{stephen1981determination,
  title={Determination of invariant convex cones in simple Lie algebras},
  author={Stephen M. Paneitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515634049395},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={217-228},
  year={1981},
}
Stephen M. Paneitz. Determination of invariant convex cones in simple Lie algebras. 1981. Vol. 21. In Arkiv for Matematik. pp.217-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515634049395.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved